[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Adrenalin Rush (Mine, not Stephanie's)

Good point! I'll try and remember next time, which hopefully won't be too
soon, to give her a shot with the good old stand by syringe! Thanks!


>I also noticed one other thing in your post:
>> We disconnected Steph's infusion set from the = pump, tried bolusing
>> again, and realized that the problem must be the = set or site somehow
>> because the pump delivred nsulin just fine. Before = all was said and
>> done, Steph's number had climbed to 469, but we pretty = quickly got her
>> infusion set changed and bolused her ...
>I give myself a shot IMMEDIATELY when I discover that there's a pump
>problem causing an unexplained high. (That is, I take insulin by regular
>syringe.) The shot takes me at most a minute to do, and then I don't need
>to worry if it takes me another half hour or more to get the infusion set
>changed. When your body is "out of insulin", half an hour can make a big
>difference! I believe that is Minimed's recommendation.

>email @ redacted
>Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/